# SDR UPS01835311

- Difficulty date: February 28, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 975494955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3, STA 1240 - 1260 LONG 33R INTERCOSTAL IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG 9754949, AND SRM 51-1-20D.
